# SDR ASAA2023052243327

- Difficulty date: May 22, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 53,653 hours, 16,035 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L-FMC FAIL IN FLT. SWITCHED #2 AP AND THEN L-FMC FIXED ITSELF. GROUNDED - YES. R FMC LOGGED DATE RATE FAULT AGAINST L-FMC. ACCOMPLISHED STRING RESET. BOTH FMC'S OP CK NORMAL. REF B737-800 FIM 34-61 TASKS 801 & 837.
